# SDR CA961230010

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: MS21926W16
- Condition: Cracked
- Location: Flex Line
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION AME FOUND HYDRAULIC OIL ON FLOOR UNDER AIRCRAFT HELL HOLE. AFTER INVESTIGATION, THE AME FOUND OIL DRIPPING FROM THE INLET ELBOW OF THE #1 HYDRAULIC PUMP. THE FLEX LINE WAS DISCONNECTED AND ELBOW FOUND CRACKED.
